# SDR REXA2019040816391

- Difficulty date: March 16, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N921
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 327-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 25RH IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5. LEVEL CORROSION 2.  STRINGER SPLICE 25RH IN STA. FS= 327 TO FS= 337 AT  MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900/SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
